# SDR UPS03840730

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  CRACK IN ANGLE ATTACHING TO KEELBEAM AT STA 902 BETWEEN MLG DOORS.  REMOVED AND REPLACED FITTING (P/N 4775262-501) IAW DC8 SRM 51-1-21.
